algebra universalis

, Volume 37, Issue 4, pp 403–421

A Hamiltonian property for nilpotent algebras

  • K.A. Kearnes

DOI: 10.1007/s000120050025

Cite this article as:
Kearnes, K. Algebra univers. (1997) 37: 403. doi:10.1007/s000120050025

Abstract.

In this paper we show that any finite algebra A satisfying a weak left nilpotence condition has the property that all maximal subuniverses are congruence blocks. Conversely, if every subalgebra of A2 has the property that all maximal subuniverses are congruence blocks, then A satisfies the aforementioned nilpotence condition.

Copyright information

© Birkhäuser Verlag Basel, 1997

Authors and Affiliations

  • K.A. Kearnes
    • 1
  1. 1.1498 N. Timberline Dr., Fayetteville, AR 72704, U.S.A.US